El Paso, TX
A 25-year-old female asked:
Feeling dizzy/dazed after taking prenatals is it normal i have high blood pressure and have had it all my life but today it was very high 157/91 ?
1 doctor answer • 7 doctors weighed in
Dr. Jason Sampleanswered
General Surgery 26 years experience
Concerning: Without knowing how far along you are in your pregnancy, this is harder to answer. I am, however, concerned that your hypertension may be associated with a pregnancy related condition called pre-eclampsia. I would speak to your obstetrician or midwife soon (like today).
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsReviewed >2 years ago
Dr. Jeff Livingston commented
Obstetrics and Gynecology 24 years experience
Agree. Taking Vitamins on an empty stomach can cause dizziness. Regardless your blood pressure is not normal. If you are very early in pregnancy then you need to be BP medication. If you are beyond 20 weeks you need to contact your OBGYN now as this can be a serious complication of pregnancy.
Apr 4, 2015
Last updated Apr 8, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.